Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 286, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 2:10 PM CDT for Smith County, Mississippi. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2005, 2:10 PM CDT (19:10 UTC)
- Expired
- Sep 25, 2005, 3:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 2:50 PM CDT | FUNNEL CLOUD | 5 N Sylvarena, MS | A FUNNUL CLOUD WAS REPORTED ABOUT 5 MILES NORTH OF SYLVARENA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 12:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 251910
TORJAN
MSC129-252000-
/O.NEW.KJAN.TO.W.0286.050925T1910Z-050925T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT SUN SEP 25 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI
* UNTIL 300 PM CDT
* AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
RALEIGH...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
RALEIGH BY 220 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3207 8968 3188 8966 3203 8932 3223 8933
3223 8942
$$
CME1 follow-up statement
000
WWUS54 KJAN 251929
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT SUN SEP 25 2005
MSC129-252000-
/O.CON.KJAN.TO.W.0286.000000T0000Z-050925T2000Z/
SMITH MS-
229 PM CDT SUN SEP 25 2005
...A TORNADO WARNING CONTINUES UNTIL 300 PM CDT FOR NORTHERN SMITH
COUNTY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RALEIGH...MOVING
NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
6 MILES NORTHWEST OF SYLVARENA BY 240 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3210 8963 3191 8960 3203 8932 3223 8933
3223 8942
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 1:10 PM CDT, 1 hour earlier.
Area forecast discussion, Sep 25, 1:10 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
110 PM CDT SUN SEP 25 2005
.DISCUSSION...
DID ANOTHER UPDATE TO THE ZONES TO INLUDE TORNADO WATCH 820 IN THE
FIRST AND SECOND PERIODS. ALL ELSE LOOKING OK...AT LEAST
FORECAST-WISE.
NEW ZONES AND GRIDS OUT.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
MSZ030-MSZ031-MSZ033-MSZ034-MSZ035-MSZ038-MSZ039-MSZ040-MSZ041-
MSZ045-MSZ046-MSZ047-MSZ051-MSZ052-MSZ056-MSZ057-MSZ058-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-
MSZ060-MSZ061-MSZ062.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-
MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063.
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.
&&
50Hazardous weather outlook, Sep 25, 5:17 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 517 AM CDT SUN SEP 25 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261017- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 517 AM CDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP AGAIN TODAY ACROSS A GOOD PORTION OF MISSISSIPPI...MAINLY EAST OF A GRENADA TO VICKSBURG TO NATCHEZ LINE. ANY SEVERE THUNDERSTORMS SHOULD BE ISOLATED OVER NORTHEAST LOUISIANA ACROSS SOUTHEAST ARKANSAS AND THE DELTA REGION. ALL ACTIVITY SHOULD DIMINISH BY MIDNIGHT...HOWEVER...THERE WILL STILL BE A SLIGHT RISK OF SEVERE WEATHER THROUGH SUNDAY NIGHT. LEVELS OF WIND SHEAR...DAYTIME INSTABILITY AND LIFT WILL BE SUFFICIENT TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING WINDS TO BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE RISK FOR TORNADOES WILL BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR WILL BE MORE FAVORABLE. STRAIGHT LINE DAMAGING WIND GUSTS WILL BE MORE LIKELY FARTHER SOUTH WHERE AFTERNOON HEATING WILL BE GREATER. EXPECT OVERALL DIMINISHING WIND FIELDS AND SURFACE-BASED INSTABILITY LATER THIS EVENING TO LEAD TO WEAKENING OF STORMS BY MIDNIGHT. ...FLOODING... ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...IT IS MORE LIKELY TO IMPACT LOCATIONS GENERALLY WEST OF INTERSTATE 55 INCLUDING NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY RECEIVED 4 TO 8 INCHES OF RAIN. PLENTY OF RICH TROPICAL MOISTURE WILL FLOW INTO THE REGION THROUGH TODAY AND PERIODS OF HEAVY RAIN CAN BE EXPECTED AS RAIN BANDS FROM RITA REPEATEDLY MOVE NORTH ACROSS THE AREA. ADDITIONAL RAINFALL TOTALS THROUGH EARLY TONIGHT MAY REACH 3 TO 5 INCHES IN SPOTS AS RAIN BANDS CONTINUE FORMING TODAY. PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM WINONA TO BRANDON TO BROOKHAVEN THROUGH EARLY TONIGHT. HEAVY RAIN AND PONDING CAN BE EXPECTED FOR LOCATIONS FARTHER EAST. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS. ...NON PRECIPITATION... WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER MISSISSIPPI THROUGH THROUGH TODAY AS THE REMNANTS OF RITA SPIN DOWN AND MOVE EAST OVER CENTRAL ARKANSAS. A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE ENTIRE OUTLOOK AREA. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO 25 MPH OVER A WIDE AREA...WITH GUSTS UP TO 40 MPH AT TIMES ALONG THE HIGHWAY 82 CORRIDOR DURING THE MORNING. OTHERWISE...SOUTH WINDS COULD GUST TO BETWEEN 30 AND 35 MPH OVER THE REMAINDER OF THE REGION. THESE WINDS WILL RESULT IN VERY CHOPPY CONDITIONS ON AREA LAKES AND RIVERS. BOATERS ARE URGED TO EXERCISE CAUTION AS SMALL BOATS WILL BE VULNERABLE TO CAPSIZING. THE SOUTH WINDS WILL BEGIN DIMINISHING LATE THIS AFTERNOON THROUGH TONIGHT WITH SPEEDS DROPPING OFF TO BETWEEN 10 TO 15 MPH AT MOST LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED AGAIN TODAY. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT SUNDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 25, 10:52 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1052 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD MADISON 32.45N 90.11W
09/25/2005 MADISON MS LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF COXBURY ROAD
AND CRAWFORD ROAD REPORTED BY MADISON COUNTY SO.
&&
WESTERLocal storm report, Sep 25, 11:04 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD VICKSBURG 32.33N 90.87W
09/25/2005 WARREN MS EMERGENCY MNGR
SEVERAL STREETS AND HOMES HAVE ARE FLOODED IN VICKSBURG
AND SEVERAL AREAS AROUND WARREN COUNTY. SOME HOMES IN
LOWER LYING AREAS IN VICKSBURG HAVE UP TO 3 FEET OF WATER
IN THEM.
&&
WESTERLocal storm report, Sep 25, 11:12 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 2 S PORT GIBSON 31.93N 90.98W
09/25/2005 CLAIBORNE MS EMERGENCY MNGR
ONE HOUSE ABOUT 2 MILES SOUTH OF PORT GIBSON HAD A TREE
FALL IN IT.
&&
WESTERSpecial weather statement, Sep 25, 12:39 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1239 PM CDT SUN SEP 25 2005 MSZ026>033-036>039-042>059-061>066-260100- ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS- CLARKE MS-CLAY MS-COPIAH MS-COVINGTON MS-FRANKLIN MS- GRENADA MS-HINDS MS-HOLMES MS-JASPER MS-JEFFERSON MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAUDERDALE MS- LAWRENCE MS-LEAKE MS-LINCOLN MS-LOWNDES MS-MADISON MS- MONTGOMERY MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS- WARREN MS-WEBSTER MS-WINSTON MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 818 AND HAS ISSUED TORNADO WATCH 820 UNTIL 8 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 36 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN IN SOUTHEAST MISSISSIPPI COVINGTON JONES IN SOUTHWEST MISSISSIPPI CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...ACKERMAN...BASSFIELD... BAY SPRINGS...BRANDON...BROOKHAVEN...BROOKSVILLE...BUDE... CANTON...CARROLLTON...CARTHAGE...COLLINS...COLUMBUS...CONEHATTA... CRYSTAL SPRINGS...DE KALB...DECATUR...DURANT...EUPORA...FAYETTE... FOREST...GOODMAN...GRENADA...HAZLEHURST...HEIDELBERG...JACKSON... KOSCIUSKO...LAUREL...LEXINGTON...LOUISVILLE...MABEN...MACON... MADISON...MAGEE...MATHISTON...MEADVILLE...MENDENHALL...MERIDIAN... MONTICELLO...MORTON...MOUNT OLIVE...NEW HEBRON...NEWTON... NORTH CARROLLTON...PEARL...PEARL RIVER...PHILADELPHIA...PICKENS... PORT GIBSON...PRENTISS...QUITMAN...RALEIGH...RICHLAND... RIDGELAND...ROXIE...SCOOBA...SHUBUTA...STARKVILLE...STONEWALL... TAYLORSVILLE...TCHULA...UNION...VAIDEN...VICKSBURG...WEIR... WESSON...WEST POINT...WINONA AND YAZOO CITY. MSZ018>019-025-034>035-040>041-251845- BOLIVAR MS-HUMPHREYS MS-ISSAQUENA MS-LEFLORE MS- SHARKEY MS-SUNFLOWER MS-WASHINGTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 818 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 7 COUNTIES IN CENTRAL MISSISSIPPI HUMPHREYS IN NORTH CENTRAL MISSISSIPPI LEFLORE IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...ANGUILLA...BELZONI...CLEVELAND... GREENVILLE...GREENWOOD...INDIANOLA...ISOLA...MAYERSVILLE... ROLLING FORK AND RULEVILLE. MSZ060-072>074-260100- ADAMS MS-FORREST MS-LAMAR MS-MARION MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 820 IN EFFECT UNTIL 8 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 4 COUNTIES IN SOUTH CENTRAL MISSISSIPPI MARION IN SOUTHEAST MISSISSIPPI FORREST LAMAR IN SOUTHWEST MISSISSIPPI ADAMS THIS INCLUDES THE CITIES OF...COLUMBIA...HATTIESBURG... LUMBERTON...NATCHEZ...PURVIS AND WEST HATTIESBURG.
Local storm report, Sep 25, 1:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
124 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
09/25/2005 WARREN MS EMERGENCY MNGR
REPORT OF STRUCTURAL DAMAGE IN THE BLAKELY SUBDIVISION
LOCATED JUST NORTH OF HIGHWAY 61 IN VICKSBURG.
&&
WESTERLocal storm report, Sep 25, 1:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD MADISON 32.45N 90.11W
09/25/2005 MADISON MS LAW ENFORCEMENT
MADISON COUNTY SO REPORTED WATER OVER JOE HALL ROAD AND
GLUCKSTADT ROAD.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:00 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Leflore | 45 min |
| Sep 24, 7:05 PM CDT | Tornado Warning | JAN | Jefferson | 33 min |
| Sep 24, 7:13 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 32 min |
| Sep 24, 7:18 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 42 min |
| Sep 24, 7:22 PM CDT | Tornado Warning | JAN | Claiborne, Copiah | 38 min |
| Sep 24, 7:45 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes, Leflore, Montgomery | 45 min |
| Sep 24, 7:49 PM CDT | Tornado Warning | JAN | Warren | 41 min |
| Sep 24, 7:56 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 34 min |
| Sep 24, 7:58 PM CDT | Tornado Warning | JAN | Sharkey, Washington | 32 min |
| Sep 24, 8:31 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 44 min |
| Sep 24, 8:33 PM CDT | Tornado Warning | JAN | Sharkey, Washington | 42 min |
| Sep 24, 8:34 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery | 35 min |
| Sep 24, 8:51 PM CDT | Tornado Warning | JAN | Washington | 24 min |
| Sep 24, 9:13 PM CDT | Tornado Warning | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 47 min |
| Sep 24, 9:44 PM CDT | Tornado Warning | JAN | Issaquena | 46 min |
| Sep 24, 10:26 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 13 min |
| Sep 25, 12:00 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Sep 25, 12:43 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 6 hr |
| Sep 25, 1:03 AM CDT | Tornado Warning | JAN | Adams | 51 min |
| Sep 25, 2:10 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 35 min |
| Sep 25, 2:30 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 45 min |
| Sep 25, 2:38 AM CDT | Tornado Warning | JAN | Warren | 35 min |
| Sep 25, 2:48 AM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 3 hr |
| Sep 25, 3:05 AM CDT | Tornado Warning | JAN | Sunflower | 55 min |
| Sep 25, 3:07 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 53 min |
| Sep 25, 3:22 AM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 38 min |
| Sep 25, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 24 min |
| Sep 25, 4:09 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 21 min |
| Sep 25, 4:16 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Sep 25, 4:27 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 46 min |
| Sep 25, 4:48 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Sep 25, 4:56 AM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 64 min |
| Sep 25, 5:00 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Sep 25, 5:30 AM CDT | Tornado Warning | JAN | Adams, Franklin | 60 min |
| Sep 25, 5:31 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 59 min |
| Sep 25, 5:48 AM CDT | Tornado Warning | JAN | Hinds, Rankin | 42 min |
| Sep 25, 5:55 AM CDT | Tornado Warning | JAN | Holmes, Yazoo | 65 min |
| Sep 25, 6:19 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 56 min |
| Sep 25, 6:25 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 50 min |
| Sep 25, 6:32 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery | 58 min |
| Sep 25, 6:48 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 42 min |
| Sep 25, 6:51 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Sep 25, 7:14 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 46 min |
| Sep 25, 7:33 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 42 min |
| Sep 25, 7:42 AM CDT | Tornado Warning | JAN | Claiborne | 48 min |
| Sep 25, 7:52 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin | 41 min |
| Sep 25, 8:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| Sep 25, 8:21 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 39 min |
| Sep 25, 8:23 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 52 min |
| Sep 25, 8:27 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 48 min |
| Sep 25, 8:38 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Sep 25, 8:49 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 41 min |
| Sep 25, 9:11 AM CDT | Tornado Warning | JAN | Attala | 19 min |
| Sep 25, 9:14 AM CDT | Tornado Warning | JAN | Hinds, Warren | 46 min |
| Sep 25, 9:19 AM CDT | Tornado Warning | JAN | Hinds, Warren | 41 min |
| Sep 25, 9:41 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Holmes, Montgomery | 3 hr |
| Sep 25, 9:48 AM CDT | Flash Flood Warning | JAN | Grenada, Webster | 14 hr |
| Sep 25, 9:53 AM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 67 min |
| Sep 25, 9:56 AM CDT | Tornado Warning | JAN | Attala, Carroll, Montgomery | 19 min |
| Sep 25, 10:00 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Sep 25, 10:08 AM CDT | Tornado Warning | JAN | Attala, Holmes | 37 min |
| Sep 25, 10:18 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 57 min |
| Sep 25, 10:22 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 38 min |
| Sep 25, 10:23 AM CDT | Tornado Warning | JAN | Neshoba | 52 min |
| Sep 25, 10:29 AM CDT | Tornado Warning | JAN | Oktibbeha, Winston | 46 min |
| Sep 25, 10:32 AM CDT | Tornado Warning | JAN | Jasper, Smith | 43 min |
| Sep 25, 10:51 AM CDT | Tornado Warning | JAN | Attala, Holmes | 39 min |
| Sep 25, 10:53 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 52 min |
| Sep 25, 11:06 AM CDT | Tornado Warning | JAN | Winston | 24 min |
| Sep 25, 11:10 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 50 min |
| Sep 25, 11:15 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Webster | 60 min |
| Sep 25, 11:18 AM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 42 min |
| Sep 25, 11:18 AM CDT | Tornado Warning | JAN | Madison | 42 min |
| Sep 25, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Sep 25, 11:26 AM CDT | Tornado Warning | JAN | Kemper | 49 min |
| Sep 25, 11:31 AM CDT | Tornado Warning | JAN | Neshoba | 44 min |
| Sep 25, 11:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 57 min |
| Sep 25, 11:40 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 50 min |
| Sep 25, 11:44 AM CDT | Tornado Warning | JAN | Clay | 31 min |
| Sep 25, 11:54 AM CDT | Tornado Warning | JAN | Lowndes | 66 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.